Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A class of arcwise connected continua

Author: Charles L. Hagopian
Journal: Proc. Amer. Math. Soc. 30 (1971), 164-168
MSC: Primary 54.55
MathSciNet review: 0281164
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that every bounded semi-aposyndetic plane continuum which does not separate the plane is arcwise connected. To show that this theorem remains true if the phrase ``does not separate the plane'' is replaced by ``does not have infinitely many complementary domains'' is the primary purpose of this paper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55

Additional Information

PII: S 0002-9939(1971)0281164-1
Keywords: Arcwise connected continua, aposyndesis, semi-aposyndesis, cut point, complementary domain, Jones's cyclic property
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia